Article info

Download PDFPDF
CASE REPORT
Exogenous steroid-induced hypoadrenalism in a person living with HIV caused by a drug–drug interaction between cobicistat and intrabursal triamcinolone

Authors

  1. Correspondence to Dr Jarrad Stevens, drjarradstevens{at}hotmail.com
View Full Text

Citation

Makaram N, Russell CD, Roberts SB, et al
Exogenous steroid-induced hypoadrenalism in a person living with HIV caused by a drug–drug interaction between cobicistat and intrabursal triamcinolone

Publication history

  • Accepted November 22, 2018
  • First published December 14, 2018.
Online issue publication 
December 14, 2018

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.